# SDR CA190403011

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 97,640 hours
- Engine: Ge CF680C2A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF ENGINE #1 ENCOUNTERED AN ENGINE STALL AT INITIAL CLIMB PASSING 1500FT, THE CREW REPORTS THAT THEY HEARD A COUPLE OF `THUMPS`, AND THEN NOTICED THE N2 DROP. THEY PERFORMED THE QRH AND THEN THE ENGINE WAS FINE, BUT THEY ONLY ATTEMPTED TO 50%. AIRCRAFT RETURNED TO AIRPORT. AIRCRAFT ON GROUND IN FOR TROUBLE SHOOTING. (TC# 20190403011)
